# SDR DALA2019060643426

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,072 hours, 38,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 651, L/P 5092158) RT OVERWING EMERGENCY EXIT SIGNS & SEAT MOUNTED EMERGENCY EXIT. LIGHTS INOP ROW 9 TO 11.
